# SDR SWIA20241101029

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 41,979 hours, 41,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAXS DOOR ATTACH  ANGLE CRACKED AT RIVET HOLE  JUST AFT OF THE  DOOR CABLE PULLEY   (FILED CLOSED)   PER REO 601R-52-11-513,  REV -C, DATE: 2020-10-22 REPAIRED PAX DOOR STAIRS AFT DRAG ANGLE. COMPLETED TASK CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR. SEE CP 29079745 FOR MAJOR REPAIR DETERMINIZATION. COMPLETED MAJOR REPAIR FORM M-337.
